RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2017, Volume 29, Number 9, Pages 3–18 (Mi mm3883)  

This article is cited in 1 scientific paper (total in 1 paper)

On a stability of discontinuous particle method for transfer equation

A. Zh. Baevab, S. V. Bogomolovab

a Kazakhstan Branch of Lomonosov Moscow State University
b Lomonosov Moscow State University, Faculty of Computational Mathematics and Cybernetics

Abstract: Nonlinear transfer of mass, momentum and energy is the main pecularity of gas dynamics. A discontinuous particle method is proposed for its efficient numerical modeling. The method is discribed in details in application to linear and nonlinear transfer processes. Necessary and sufficient monotonicity and stability condition of discontinuous particle method for regularized Hopf equation is obtained. At a simplest example of discontinuous solution, the method advantages, which include a discontinuty widening over only one particle, self adaptation of space resolution to solution pecularities, are shown.

Keywords: particle method, gas dynamics problems, transfer equations, micro- macromodels, Courant condition, Hopf equation.

Full text: PDF file (441 kB)
References: PDF file   HTML file

English version:
Mathematical Models and Computer Simulations, 2018, 10:2, 186–197

Received: 14.09.2015
Revised: 09.01.2017

Citation: A. Zh. Baev, S. V. Bogomolov, “On a stability of discontinuous particle method for transfer equation”, Matem. Mod., 29:9 (2017), 3–18; Math. Models Comput. Simul., 10:2 (2018), 186–197

Citation in format AMSBIB
\Bibitem{BayBog17}
\by A.~Zh.~Baev, S.~V.~Bogomolov
\paper On a stability of discontinuous particle method for transfer equation
\jour Matem. Mod.
\yr 2017
\vol 29
\issue 9
\pages 3--18
\mathnet{http://mi.mathnet.ru/mm3883}
\elib{http://elibrary.ru/item.asp?id=29972276}
\transl
\jour Math. Models Comput. Simul.
\yr 2018
\vol 10
\issue 2
\pages 186--197
\crossref{https://doi.org/10.1134/S2070048218020023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85044936804}


Linking options:
  • http://mi.mathnet.ru/eng/mm3883
  • http://mi.mathnet.ru/eng/mm/v29/i9/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. V. Bogomolov, A. E. Kuvshinnikov, “Razryvnyi metod chastits na gazodinamicheskikh primerakh”, Matem. modelirovanie, 31:2 (2019), 63–77  mathnet  crossref  elib
  • Number of views:
    This page:320
    Full text:57
    References:28
    First page:39

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020